alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : VAZQUEZ-LEAL, HECTOR [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Jimenez-Fernandez, Victor Manuel et al. Exploring the use of two-dimensional piecewise-linear functions as an alternative model for representing and processing grayscale-images. J. appl. res. technol, Oct 2016, vol.14, no.5, p.311-318. ISSN 1665-6423
    · abstract in english    · text in english


   2 / 3
select
to print
 Jimenez-Fernandez, Victor M. et al. Smoothing the High Level Canonical Piecewise-Linear Model by an Exponential Approximation of its Basis-Function. Comp. y Sist., June 2016, vol.20, no.2, p.227-237. ISSN 1405-5546
    · abstract in english    · text in english


   3 / 3
select
to print
 Filobello-Niño, Uriel Antonio et al. Método de perturbación con transformada de Laplace para resolver problemas no lineales de múltiples soluciones, con condiciones a la frontera mixtas y Neumann. CienciaUAT, Jun 2019, vol.13, no.2, p.6-17. ISSN 2007-7858


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information